File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Risk-Minimizing Reinsurance Protection For Multivariate Risks

TitleRisk-Minimizing Reinsurance Protection For Multivariate Risks
Authors
Issue Date2014
Citation
Journal of Risk and Insurance, 2014, v. 81 n. 1, p. 219-236 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/203424
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorCheung, KCen_US
dc.contributor.authorSUNG, KCJen_US
dc.contributor.authorYam, SCPen_US
dc.date.accessioned2014-09-19T15:10:27Z-
dc.date.available2014-09-19T15:10:27Z-
dc.date.issued2014en_US
dc.identifier.citationJournal of Risk and Insurance, 2014, v. 81 n. 1, p. 219-236en_US
dc.identifier.urihttp://hdl.handle.net/10722/203424-
dc.languageengen_US
dc.relation.ispartofJournal of Risk and Insuranceen_US
dc.titleRisk-Minimizing Reinsurance Protection For Multivariate Risksen_US
dc.typeArticleen_US
dc.identifier.emailCheung, KC: kccg@hku.hken_US
dc.identifier.authorityCheung, KC=rp00677en_US
dc.description.naturelink_to_OA_fulltext-
dc.identifier.doi10.1111/j.1539-6975.2012.01501.xen_US
dc.identifier.hkuros237360en_US
dc.identifier.volume81en_US
dc.identifier.spage219en_US
dc.identifier.epage236en_US
dc.identifier.isiWOS:000331404800009-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats